Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Kernel functions and nuclear spaces


Author: Joseph Wloka
Journal: Bull. Amer. Math. Soc. 71 (1965), 720-723
DOI: https://doi.org/10.1090/S0002-9904-1965-11358-1
MathSciNet review: 0179598
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Aronszajn, Theory of reproducing kernels, Trans. Amer. Math. Soc. 68 (1950), 337-404. MR 51437
  • 2. A. Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955). MR 75539
  • 3. A. Grothendieck, Sur certains espaces de fonctions holomorphes. I, II, J. Reine Angew. Math. 192 (1953), 35-64, 77-95. MR 58865
  • 4. G. Köthe, Dualität in der Funktionen-theorie, J. Reine Angew. Math. 191 (1953), 30-49. MR 56824
  • 5. G. Köthe, Die Randverteilungen analytischer Funktionen, Math. Z. 57 (1952), 13-33. MR 52032
  • 6. H. Meschkowski, Hilbertsche Räume mit Kernfunktion, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1962. MR 140912
  • 7. W. P. Palamodow, The Fourier transformation of quickly increasing infinitely differentiable functions, Trudy Moskov. Mat. Obšč. 11 (1962), 309-350. (Russian) MR 161193
  • 8. D. A. Raĭkow, On a certain property of nuclear spaces, Uspehi Mat. Nauk 12 (1957), 231-236. (Russian) MR 91427
  • 9. J. Sebastião e Silva, Les fonctions analytiques comme ultra-distributions dans le calcul opérationnel, Math. Ann. 136 (1958), 58-96. MR 105615
  • 10. H. G. Tillmann, Randverteilungen analytischer Funktionen und Distributionen, Math. Z. 59 (1953), 61-83. MR 57345
  • 11. J. Wloka, Über die Hurewicz-Hörmanderschen Distributionsräume, Math. Ann. (to appear). MR 113050
  • 12. J. Wloka, Reproduzierende Kerne und nukleare Räume, Math. Ann. (to appear).


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1965-11358-1

American Mathematical Society